# SDR SWAA010419

- Difficulty date: February 10, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 42,438 hours, 41,048 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NR 2 L/E SLAT T/E SKIN CRACKED AT RIVETS HEADS, 3 INBD OF T-DUCT.  REPAIRED SLAT PER SRM.
